# SDR 97FDEA00094

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: L1  Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB 11,400 FT, SEAL ON CAPTAIN'S L1 WINDSHIELD WENT.  AIR TURNBACK.  INSPECTED WINDOW FOR DAMAGE, NONE FOUND.  RETIGHTENED WINDOW ASSEMBLY PER MAINTENANCE MANUAL 56-11-11.  PRESSURIZED AIRCRAFT UP TO 7 PSID, NO LEAK NOTED.
